# SDR DL72S992330

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT LOWER SPAR/ANGLE WAS FOUND CRACKED 19 INCHES FROM THE I/B END.  A REPLACEMENT SECTION OF ANGLE WAS INSTALLED AND A DOUBLER INSTALLED PER MM 57-52-0, FIG 802.
